# SDR ASAA2021062835196

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,020 hours, 6,348 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: BACC10DU300ABE
- Condition: Leaking
- Location: Lt Tcv
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/WING BODY OVERHEAT LIGHT IS ILLUMINATED. GROUNDED - YES. FOUND HOT AIR LEAK AT AFT CLAMP ON L/H TCV. WING BODY OVERHEAT DETECTOR SHOWS CODE 24 LEFT A/C PACK BAY ALARM REF B737-900 FIM 26-18 TASK 201. REMOVED AND REPLACED L/H TCV AFT CLAMP REF B737-900 AMM 21-51-10. OPS AND LEAK CK GOOD. OK FOR SERVICE.
